Scalability and FETI based algorithm for large discretized variational inequalities

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57401

Show full item record


Title: Scalability and FETI based algorithm for large discretized variational inequalities
Author: Dostál, Zdeněk
Horák, David
Date issue: 2003
Citation: Mathematics and computers in simulation. 2003, vol. 61, issues 3-6, p. 347-357.
URI: http://hdl.handle.net/10084/57401
ISSN: 0378-4754
DOI: 10.1016/S0378-4754(02)00088-5
URI: http://dx.doi.org/10.1016/S0378-4754(02)00088-5
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics